Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

my 3 year old son?

my son is 3 and i got so that controlling him has not even been an option it wasnt a reg ped that diagnosed him it was a psychologist and she put him on that adderall 5mg half tab in the morning and half at night then she put him on clonidine 0.1 mg half a pill in the morning and half a night so i went there today and she just gave me these she told me not to start the addrerall for 3 days to start the other one first she told me it would make him sleepy at first i guess untill he got used to it so i gave him his first dose of a half pill at 5 this afternoon thats when she told me to and at 630 he was knocked out around 730 i had to make him get up to take a bath he was like falling around he was so tired i gave him a bath and he has been out ever since there has have to be somone who's child takes this that can give me some information is this normal?

Answer Question
 
amandashavers

Asked by amandashavers at 9:17 PM on Sep. 22, 2009 in Preschoolers (3-4)

Level 1 (0 Credits)
Answers (1)
  • My SS took a med for ADHD that did that to him and we called the dr immediatly and he was taken off. It was too much for his body to process. He is now on ritalin and takes melatonin (sp?)at night to help him sleep better. I would call you dr if the reaction is that severe-a little drowzy is one thing but falling over is not ok.
    Carajust

    Answer by Carajust at 9:23 PM on Sep. 22, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN